OARC 32 Registration now open. Click the Registration Page for details.
8-9 February 2020
Hyatt Regency San Francisco
America/Los_Angeles timezone
OARC 32 Early Bird Registrations now open. Please see the Registration Page.

DNS-OARC is coming to San Francisco, CA for its 32nd Workshop!

DNS-OARC is a non-profit, membership organization that seeks to improve the security, stability, and understanding of the Internet's DNS infrastructure. Part of these aims are achieved through workshops.

DNS-OARC Workshops are open to OARC members and to all other parties interested in DNS operations and research, with attendees from NANOG 78 and EDDI February Meet Up particularly welcome this time around - as OARC 32 takes place in the same venue, right before EDDI February and NANOG 78.


This will be a one-day workshop on the Saturday (February 8th) with some additional activities (tutorials & Member-only round-table) and a EDDI Meet Up (hosting support by DNS-OARC) on Sunday 9th.


WORKSHOP PATRONS 2020


PROMOTER

Verisign

Annual Workshop Patrons for 2020 are available. Details at: https://www.dns-oarc.net/workshop/patronage-opportunities



OARC 32 SPONSORS


DELUXE

Comcast  

 

Sponsorship opportunities for OARC 32 are available. Details at: https://www.dns-oarc.net/workshop/sponsorship-opportunities


 

Twitter hashtag: #OARC32

Sponsors: We have various sponsor opportunities for OARC workshops.

If your organization is interested in sponsoring OARC workshops, please e-mail sponsor@dns-oarc.net for more information.

Starts
Ends
America/Los_Angeles
Hyatt Regency San Francisco
5 Embarcadero Center San Francisco CA 94111 United States

Expected Timing Summary: (PT)

Expected Timing Summary (CEST) - schedule subject to change:

DAY 1:

  • 08:00 Registration & Coffee
  • 09:00 Start of first morning session
  • 10:30 30 minutes coffee break
  • 11:00 Start of second morning session
  • 12:30 1.5 hours lunch break
  • 14:00 Start of first afternoon session
  • 15:30 30 minutes coffee break
  • 16:00 Start of second afternoon session
  • 17:30 End of Sessions
  • 18:00 OARC Social

 

Accommodation:


Travel Guidance:

  • Trains, Planes & Automobiles (... and buses) - TBC

 

 

 

 

 

 

 

 

 

 

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×